# SDR SIMA200203705

- Difficulty date: February 3, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5088 - FORWARD EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  (M)
